MathSciNet Relay Station
MathSciNet bibliographic data
MR2176836 (2006h:90034) 90C09 (90C59)
Fréville, Arnaud; Hanafi, Saïd The multidimensional 0-1 knapsack problem—bounds and computational aspects. Ann. Oper. Res. 139 (2005), 195–227.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement